WoRMS taxon details

Checked: verified by a taxonomic editorCyclotellina discus (Hanley, 1844)

714894

urn:lsid:marinespecies.org:taxname:714894

accepted
Species
marine
Sartori, André F.; Gofas, S. (2016). Cyclotellina discus (Hanley, 1844). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=714894 on 2017-11-21

Date
action
by
2013-01-08 10:43:56Z
created
2014-01-22 08:16:16Z
changed
2016-06-10 10:45:35Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Okutani T., ed. (2000) Marine mollusks in Japan. Tokai University Press. 1173 pp.
page(s): 977 [details]   

additional source Liu J.Y. [Ruiyu] (ed.). (2008). Checklist of marine biota of China seas. China Science Press. 1267 pp. (look up in IMIS[details]  Available for editors  PDF available [request] 

additional source Huber, M.; Langleit, A.; Kreipl, K. (2015). Tellinidae. In: M. Huber, Compendium of bivalves 2. Harxheim: ConchBooks. 907 pp. [details]   

basis of record  (ofChecked: verified by a taxonomic editorTellina discus Hanley, 1844) Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]   
 

LanguageName 
Japanese Unreviewed: has not been verified by a taxonomic editorツキザラ  [details]